Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
DukeBlueDevils

I Have A Question; Please Read!

Recommended Posts

I've been on Accutane 5 months (I'm going to do one more month once the insurance company approves it for one more month; I've missed the last 2 days of Accutane because of this delay). Anyways, my question is about the PIH on my cheeks. When I touch my cheeks, it feels smooth but when I look in the mirror, it looks the same it always has with the redness. I'm guessing this is a sign the breakouts have stopped on my cheeks so does that mean that since the breakouts have stopped, the PIH will start fading away FINALLY after being on my face for 2+ years? I really hope it's not permanent and me have a red PIH face for the rest of my life.

I thought for sure I'd be completely clear by now, 5 months into this "miracle" treatment. But nope. PIH still remains and I'm still breaking out on my forehead.

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×